# SDR 2008UALA00818

- Difficulty date: February 13, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 47,235 hours, 17,472 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  HYDRAULIC LEAK AT PTU.  REPLACED PTU AND ALSO FOUND NR 1 EDP LEAKING, REPLACED AS WELL.  SERVICED HYDRO FLUID AND PUT GEAR SYSTEM BACK TO NORMAL CONFIG.  ALL SYSTEM TEST GOOD.
